MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 11MM; PROSTHSIS,KNE,PATELLOFEMOROTIBIAL, SEMICONSTRAINED,CEMENTED, PLYMERMETALPLYMER

SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 11MM; PROSTHSIS,KNE,PATELLOFEMOROTIBIAL, SEMICONSTRAINED,CEMENTED, PLYMERMETALPLYMER
Catalog Number 71420818
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device inserted could not lock in properly.Backup available.No delay.
 
Additional Manufacturer Narrative
The affected genesis ii ps articular insert was returned and evaluated.A visual inspection found moderate damage on the locking detail feature.A dimensional inspection was attempted; the damage/deformation at several features of the device would not allow for accurate measurement.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GII PS INSERT SZ 3-4 11MM
Common Device Name
PROSTHSIS,KNE,PATELLOFEMOROTIBIAL, SEMICONSTRAINED,CEMENTED, PLYMERMETALPLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8188903
Report Number1020279-2018-02859
Device Sequence Number2266846
Product Code JWH
UDI-Device Identifier03596010209580
UDI-Public03596010209580
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420818
Device Lot Number18FT05568
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1